de.mpg.escidoc.pubman.appbase.FacesBean
Deutsch
 
Hilfe Wegweiser Datenschutzhinweis Impressum Kontakt
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT

Freigegeben

Zeitschriftenartikel

Birational properties of the gap subresultant varieties

MPG-Autoren
http://pubman.mpdl.mpg.de/cone/persons/resource/persons44379

El Kahoui,  M'hammed
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Externe Ressourcen
Es sind keine Externen Ressourcen verfügbar
Volltexte (frei zugänglich)
Es sind keine frei zugänglichen Volltexte verfügbar
Ergänzendes Material (frei zugänglich)
Es sind keine frei zugänglichen Ergänzenden Materialien verfügbar
Zitation

El Kahoui, M. (2005). Birational properties of the gap subresultant varieties. Journal of Symbolic Computation, 39, 61-71.


Zitierlink: http://hdl.handle.net/11858/00-001M-0000-000F-25F5-B
Zusammenfassung
In this paper we address the problem of understanding the gaps that may occur in the subresultant sequence of two polynomials.We define the gap subresultant varieties and prove that they are rational and have the expected dimension. We also give explicitly their corresponding prime ideals.